# SDR 2021FA0000352

- Difficulty date: December 2, 2021
- Submitted: December 2, 2021
- Operation: General aviation
- Aircraft: N68MU
- Make and model: Beech B100
- Aircraft serial: BE37
- Aircraft time: 8,322 hours, 7,882 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Bulkhead
- Part number: 99980000355
- Condition: Cracked
- Location: Zone 400
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXCEEDING ALLOWABLE LIMITS.
